# SDR DHL9870718C

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CRACKS IN RADUIS AND CORROSION IS PRESENT AT CIRCUMFERENTIAL AT BS 480, OUTBD OF STR 27L  AFT IN E AND E COMPT.  STOP DRILL CRACK, HFEC, INSTALLED DOUBLER REPAIR  PER SRM 51-40-3. 7 X 5'.  INSTALLED ANGLE PER SRM 51-40-3, 3 X 2.  N/R 3513
